Phenazopyridine Side EffectsUpdated
My Dr prescribed Phenazopyridine for what we thought was a UTI. I took 1 pill and about 1-2 hrs later I got the most horrible chills where my whole body was shaking very strongly, my teeth were chattering and I was freezing. I got sever lower back pain as well as a throbbing headache. I'm in Phx where it was over 100 degree. I had this reaction once before to an OTC called Uristadt. I have not read anywhere that this medicine causes all the side effects like I have described, especially the chills where my body shook uncontrollably. Can you help identify if these effects are possible, but more rare with this medicine? Oh, and it turned out I did not have a UTI...but I had all of the symptoms that my Dr. said could have been caused by passing a kidney stone.
No, I am not find those listed, even under the rare and severe side effects.
It definitely sounds like this medication does not agree with your body, at all.
It can, however, cause a fever as a severe side effect, which may explain the chills you experienced.
What has your doctor advised?
## would like some information on what this drug is used for? ## My mother is an acholic and has been trying to overdose...6 REPLIES
If I take BOTH, will that most likely cure my UTI? Should I take an antibiotic too? ## Has your doctor told you to take ...3 REPLIES
small round pinkish pill with the number 10 and lupin on it ## My urine color is an orangey/red tone after taking one pi...2 REPLIES
Urinary Tract Discomfort ## I have had a UTI of and on for about 6 months. I've been on different antibiotics (now o...2 REPLIES
ls Phenazopyridine 100mg available over the counter or do you have to get a Dr. to write a script for it? And is there a...1 REPLY
I have Phenazopyridine for UTI. It's late and I'm feeling the urge of pain this is the only medication I can fin...1 REPLY
If phenazopyridine isnt relieving the pain, can I add any other pain reliever and if so, what? ## If you are pregnant, t...1 REPLY
I am highly allergic to codeine and I would like to know if there is any in this drug. ## No, the Phenazopyridine is the...1 REPLY
I recently had a UTI and was given Bactrim for three days and felt better. It's been almost a week and I suddenly ha...
Around 7pm today I started experiencing UTI like symptoms. This time last year, 2/15/16, I was also treated for a UTI an...1 REPLY